# SDR 2005FA0000213

- Difficulty date: January 21, 2005
- Submitted: March 4, 2005
- Operation: General aviation
- Aircraft: N905GP
- Make and model: Beech 200BEECH
- Aircraft serial: BB789
- Engine: Pwa PT6A60A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 97430000604
- Condition: Mismanufactured
- Location: Fuselage
- Part time: 6,043 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AC TOP SKIN, FOUND 4 RIVETS ON STRINGER NR 4R JUST FWD OF THE EMERGENCY EXIT HATCH TO HAVE NO EDGE DISTANCE.  ABOVE THIS AREA AT FS165.25 AND STRINGER NR 2R THERE WAS FOUND ONE FASTENER HOLE WITH SHORT EDGE DISTANCE.  FWD OF THIS AREA AT FS 148.90 AND STRINGER NR 3R, FOUND A DOUBLE DRILLED HOLE WITH NO EDGE DISTANCE BETWEEN THEM.  PROB CAUSE: DEFECT IN MANUFACTURING.  RESOLUTION: MFG ISSUED ENGINEERING REPAIR FOR THE AFFECTED DISCREPANCY.  DOCUMENT NR FR-KA-01494, REV 2 DATED 01-13-05.
